Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

In the Shadow of Giants: A Section of American Mathematicians, 1925-1950

David E. Zitarelli
Mathematics Magazine
Vol. 78, No. 3 (Jun., 2005), pp. 175-191
DOI: 10.2307/30044154
Stable URL: http://www.jstor.org/stable/30044154
Page Count: 17
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
In the Shadow of Giants: A Section of American Mathematicians, 1925-1950
Preview not available

Page Thumbnails

  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191